RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC3776,
    author = {F. Winkler},
    title = {{Parametrized Solutions of Algebraic Equations}},
    language = {english},
    journal = {J. of Mathematics and Computers in Simulation},
    volume = {42},
    number = {4-6},
    pages = {333--338},
    isbn_issn = {ISSN 0378-4754},
    year = {1996},
    refereed = {yes},
    length = {5}
    }